# SDR SWAA2021060222451

- Difficulty date: January 30, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241EF DISBONDED UPPER SURFACE. / DUE TO THE EXTENT OF DAMAGE TO FLOOR PANEL 241EF; OPTED TO FABRICATE A NEW FLOOR PANEL USING BMS 4-23TY2 LOT #: 1416426-1. INSTALLED ALL THROUGH INSERTS USING BMS 5-107 LOT #:AK9FP3008K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A 'NOTE' AND PARA 5S AND DWG 144A5810-10. 59198U 1.31.20.
